# SDR CA141208012

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,936 hours
- Engine: Pwa PT6A114A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Failed
- Location: Strut Attach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRSTAIR DOOR WAS OPENED AND THE REAR GAS STRUT ATTACH POINT/BRACKET BROKE AWAY FROM THE DOOR. A REPLACEMENT DOOR WAS INSTALLED SERVICEABLE FROM ANOTHER AIRCRAFT AND A NEW DOOR ASSY IS ON ORDER. (TC# 20141208012)
